# SDR ORJA9691

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 750.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RACK X-54 RIGHT AT STATION 750 OUT OF LIMITS IAW SRM 53-04.  REMOVED DAMAGED SEAT TRACK AND SPLICED IN NEW SECTION IAW SRM 53-05.  REFERENCE AAR N/R 2000-0016.  (M)
